# SDR JJBA20190128036

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 40,071 hours, 24,385 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FTA71901
- Part serial: 70046
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON DECENT FROM 8-6000 FEET CREW HAD AURAL AND EICAS MESSAGE. LAV SMOKE WARNING IN FLIGHT PROCEDURE PER QRH PULLED C/B E9 AND E10. NO APU RUNNING. NO SMOKE NOTED AND NO ODOR NOTED. R&R LAV SMOKE DETECTOR SENSOR. OPS CHECK SAT. PERFORMED HIGH POWER RUNS WITH NO DEFECTS NOTED AND INSPECTED WIRING WITH NO FAULTS. UPON FURTHER TROUBLESHOOTING OF THE LAV DETECTION, FOUND GASPER LINE FILTER DAMAGED. R&R GASPER LINE FILTER. NO OTHER DEFECTS NOTED.
